Complete 2 page APA formatted essay: Drug Allergy.tion, the patient developed signs of a re-infection with new right lower lobe infiltrate and the fever did not resolve despite empiric antibiotic therapy for 48 hours on the same antibiotics.Ans to Q1: After 4 days of discontinuation of the antibiotics, the patient became tachypnoeic with a rise in the neutrophil count and a fever of 102 degrees Fahrenheit and appearance of a pulmonary infiltrate.It is clear that the initial therapeutic course was uneventful. Although the patient has a history of childhood penicillin allergy, no penicillin drug was utilized at this illness, and therefore, it can be taken for granted that there was no previous exposure at this illness, and it has appeared following several treatment days. These allergic drug reactions usually subside after discontinuation of the drug. The only point against this diagnosis is absence of peripheral blood eosinophilia (Van Arsdel, Jr., 1982). This reaction can be classified as unpredictable reaction since it is evident that this happened in a dose-independent fashion without any relation to the pharmacological action of these agents. This could be one of the three, idiosyncratic reactions, allergic reactions, or pseudoallergic reactions. Thus following discontinuation of the drugs, there is a possibility of development of development of drug specific IgE antibodies which night have been responsible for nonspecific mast cell release. However, in this patient, as it looks like it is a drug fever with organ specific reactions that may indicate a multifactorial origin. Due to this allergic reaction, the patient developed pneumonitis, and there is immense possibility that the renal failure that continued is actually enhancement of baseline renal failure on which renal reactions of drug allergy had been superimposed. Most probably these drugs could have produced univalent chemical compounds as a result of phase I reactions, and these might have been activated to trigger the immune response with